Could increased heart rate be a sign of a milk allergy?

Milk allergy. Gi symptoms would be most common. While increased heart could be observed this is unlikely single symptom.

Related Questions

Please answer! Could my heart-rate be increased by allergies and elevation?

Allergy. It depends on the type of allergic response. If your allergies causes any respiratory distress it could increase heart rate. Otherwise it is unlikely. Read more...
No except. Unless you are in shock or having breathing problem secondary to an allergic reaction, your heart rate should not be affected. However taking a decongestant for nasal swelling or a bronchodilator for asthma may increase your heart rate. Read more...

Possible naproxen allergy? Increased bp, heart rate, intense red itch tops of feet, arms, torso. Went to dr, ekg&bp normal by arrival. Didn't link Aleve use until today, used in frequently in past.

Allergy. You may be developing an allergy to nsaids. Depending on your symptoms now, you may need to seek medical attention immediately as such reactions can progress, especially if you are having difficulty breathing. Take Benadryl (diphenhydramine) and head to the er and avoid all nsaids. Read more...
Quite possibly. The reaction you describe certainly sounds like an allergic reaction to something you ingested , possibly the aleve (naproxen). Nonsteroidal anti-inflammatory drugs (nsaids) are fairly allergenic, and you develop an allergy to something at any point. So if the timeline to your symptoms fits with aleve (naproxen) ingestion, i would be highly suspicious. Try Benadryl (diphenhydramine) for acute relief of current symptoms. Read more...

My mum is 43 and has developed severely red cheeks as well as insomnia, anxiety and increased heart rate. What could it be?

Check medications. First assess all of the medications and food she has eaten recently to rule out an allergic reaction. The next step would be for her to talk through what is on her mind with a professional to reduce the worry and develop coping skills to better deal with anxiety in the future. Read more...
Lupus vs Rosacea . 2 distinctive diseases that can start with an intense red rash mainly at the cheeks. Usually in adults. Rosacea and systemic lupus erythematosus (sle). Both more common in women. Lupus tend to be associated with systemic symptoms like fatigue, fever, joint pain, loss weight, anxiety etc. Autoimmune disease that can attack any organ of your body. See your doctor soon. Read more...

I have muscle pain, tinggling sensations increased heart rate and tiredness what could be the problem?

Many things. Your symptoms warrant an evaluation by your doctor. Many things could be causing your symptoms; stress, hormonal imbalances, medication side effects among other things. Read more...
Wide range. Those symptoms can have a wide range of diagnoses. Anything from simple dehydration and over-exertion/lack of sleep to more serious thyroid, heart or kidney problems. You should be evaluated by your doctor and have blood work done. Read more...

Why does increased heart rate after I use inhaler?

Inhaler use. Depending on the inhaler you are using there are possible side effects. Albuterol which is a common rescue asthma inhaler can cause your heart race to increase. Discuss this with your physician. Read more...

Will the medication venlafaxine cause increased heart rate?

Yes. It can & also increase BP in some pts particularly at higher doses but it is a very effective antidepressant I have treated many pts with this drug and none have had to stop it because of these side effects. Read more...